On the asymptotic of solutions of second-order differential equations with rapidly varying nonlinearities

  • V. M. Evtukhov
  • A. G. Chernikova

Abstract

We establish the conditions of existence for one class of monotone solutions of two-term nonautonomous differential equations of the second order with rapidly varying nonlinearities and the asymptotic representations of these solutions and their first-order derivatives as $t \uparrow \omega (\omega \leq +\infty )$.
Published
25.01.2019
How to Cite
EvtukhovV. M., and ChernikovaA. G. “On the Asymptotic of Solutions of Second-Order differential equations With Rapidly Varying Nonlinearities”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 71, no. 1, Jan. 2019, pp. 73-91, http://umj.imath.kiev.ua/index.php/umj/article/view/1420.
Section
Research articles